# SDR ASAA2023081144556

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,845 hours, 11,289 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: 2050M55P02
- Condition: Missing
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE VSV 3RD STAGE BRIDGE ON L/H SIDE ( "B" CHANNEL ) HAS 4 MISSING BUSHING. GROUNDED - YES. REMOVED #2 ENGINE VSV 3RD STAGE BRIDGE CONNECTING LINK REF. AMM 72-32-00-900-804-F00. REPLACED 4 EA. BUSHING ON BRIDGE CONNECTING LINK ASSY. REF. EIPC # 72-00-02-05 ITEM # 70. INSTALLED #2 ENGINE VSV 3RD STAGE BRIDGE CONNECTING LINK REF. AMM 72-32-00-900-804-F00.
